MathSciNet Relay Station
MathSciNet bibliographic data
MR2595957 (2011a:34012) 34A08 (26A33 47N20)
Băleanu, Dumitru; Mustafa, Octavian G. On the global existence of solutions to a class of fractional differential equations. Comput. Math. Appl. 59 (2010), no. 5, 1835–1841.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement